# SDR SWAA2016080954675

- Difficulty date: July 18, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN LENS BROKEN.  R & R LENS IAW AMM.
